# SDR R61A2025051500245

- Difficulty date: April 28, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 44,159 hours, 33,412 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 28R BETWEEN FR 86-87. REMOVED AND REPAIRED STGR AT 28R BETWEEN FR 83-FR90 PER ETD 2025-170-919988
